# SDR CA041221003

- Difficulty date: December 10, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bbavia 7GCBC
- Aircraft time: 1,132 hours
- Engine: Lyc O320A2D
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 099001050
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AD CF90-03R2 REQUIRES PRESSURE TESTING OF MUFFLERS USED FOR CABIN HEAT. CRACK NOTED AT RT END PLATE ABOVE INLET PORT,  AT OUTER EDGE OF PREVIOUS WELD REPAIR. CRACK WAS NOT INSIDE CABIN HEAT MUFF AREA.
